# SDR C77A20120603017

- Difficulty date: June 2, 2012
- Submitted: June 3, 2012
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 8,967 hours, 8,669 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 8,967 hours, 8,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU FIREWALL 351BZ HAS 0.360" CRACK AT UPPER ANGLE AND 0.480" AT LOWER ANGLE.  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 553865-307 IAW ETD 2012-170-007631 AND COMPASS EA E170-53-010, REV IR WO 572571.
